Your browser does not allow JavaScript!
JavaScript is necessary for the proper functioning of this website. Please enable JavaScript or use a modern browser.
SLO
Login
Search
Browsing
Upload document
Statistics
RUP
FAMNIT - Faculty of Mathematics, Science and Information Technologies
FHŠ - Faculty of Humanities
FM - Faculty of Management
FTŠ Turistica - Turistica – College of Tourism Portorož
FVZ - Faculty of Health Sciences
IAM - Andrej Marušič Institute
PEF - Faculty of Education
UPR - University of Primorska
ZUP - University of Primorska Press
COBISS
University of Primorska, University Library - all departments
First page
/
Show document
Show document
A-
|
A+
|
Print
Title:
Stability of k mod p multisets and small weight codewords of the code generated by the lines of PG(2, q)
Authors:
ID
Szőnyi, Tamás
(Author)
ID
Weiner, Zsuzsa
(Author)
Files:
https://doi.org/10.1016/j.jcta.2018.02.005
Language:
English
Work type:
Unknown
Typology:
1.01 - Original Scientific Article
Organization:
IAM - Andrej Marušič Institute
Keywords:
linear codes
,
PG(2
,
q)
,
stability
Year of publishing:
2018
Number of pages:
str. 321-333
Numbering:
#Vol. #157
PID:
20.500.12556/RUP-9592
UDC:
512
ISSN on article:
0097-3165
DOI:
10.1016/j.jcta.2018.02.005
COBISS.SI-ID:
1540281540
Publication date in RUP:
07.05.2018
Views:
3057
Downloads:
134
Metadata:
Cite this work
Plain text
BibTeX
EndNote XML
EndNote/Refer
RIS
ABNT
ACM Ref
AMA
APA
Chicago 17th Author-Date
Harvard
IEEE
ISO 690
MLA
Vancouver
:
Copy citation
Average score:
(0 votes)
Your score:
Voting is allowed only for
logged in
users.
Share:
Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.
Record is a part of a journal
Title:
Journal of combinatorial theory
Shortened title:
J. comb. theory. Ser. A
Publisher:
Academic Press
ISSN:
0097-3165
COBISS.SI-ID:
25721344
Comments
Leave comment
You must
log in
to leave a comment.
Comments (0)
0 - 0 / 0
There are no comments!
Back